Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What causes bruising on the hands after treating an heart attack?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1449 Questions
Question
I am bruising on hands. I had 2 heart attacks 2 months ago.
Mon, 28 May 2018 in Blood Disorders
 
 
Answered by Dr. Bhanu Partap 21 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the details provided by you i understand your concern and i would like to tell you that your problem is most likely due to the dual antiplatelet therapy which you might be getting after your heart attacks as its a recommended treatment protocol.

I would like to know about the details of the medicines which you are taking presently.

Kindly let me know what all medicines you are taking.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor